Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Dizziness, tiredness, loss of appetite, abdominal pain after taking Next Choice. How long will this last?

Hi, i took the morning after pill next Choice. The last tablet was taken at 11:40pm last night. I keep feeling dizzy, tired and havent had much of an apetite also with some lower abdomen pain. I know Side effects are normal but i was wondering how long this will last? What i can do to lessen the side effects? Also i have been having lose stools , is that normal? Help!
Asked On : Fri, 3 Aug 2012
Answers:  0 Views:  281 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor